×

Decomposition numbers of the groups \(\hat{\mathcal J}_ 2\) and \(\text{Aut}(\mathcal J_ 2)\). (English. Russian original) Zbl 0687.20008

Algebra Logic 27, No. 6, 429-444 (1988); translation from Algebra Logika 27, No. 6, 690-710 (1988).
For the covering group \(\hat J_ 2\) and the automorphism group \(Aut(J_ 2)\) of the Janko simple group \(J_ 2\) are determined the decomposition numbers for all primes p.
Reviewer: Z.Janko

MSC:

20C20 Modular representations and characters
20D08 Simple groups: sporadic groups
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. S. Kondrat’ev, ”Decomposition numbers of the group ,” Algebra Logika,27, No. 5, 535–561 (1988).
[2] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, Atlas of Finite Groups, Clarendon Press, Oxford (1985). · Zbl 0568.20001
[3] W. Feit, ”Blocks with cyclic defect groups for some sporadic groups,” Carleton-Ottawa Math. Lect. Notes Ser., No. 2, 12/1–12/40 (1984). · Zbl 0568.20014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.